# SDR HNAA0400175

- Difficulty date: December 28, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 32,239 hours, 35,381 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP1579014
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO'S WINDSCREEN SPIDERWEBBED.  REMOVED AND REPLACED FO'S WINDSCREEN OPS CHECK GOOD.
